# SDR SWIA201127076

- Difficulty date: August 4, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 17,467 hours, 10,645 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEFT BLEED DUCT WARNING.  (FLT 5556)  CLEANED CONNECTOR J805 AT LEFT BLEED LOOP A.
